Alert archive / Nebraska / Flash Flood Warnings in 2010
Flash Flood Warning 7, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Jun 13, 2010, 12:34 AM CDT for 6 counties in Nebraska. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2010, 12:34 AM CDT (05:34 UTC)
- Expired
- Jun 13, 2010, 10:30 AM CDT
- In force
- 10 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Blaine County, NE, Brown County, NE, Custer County, NE, Keya Paha County, NE, Loup County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 77 km from the middle of the area, began a volume at 05:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 570 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 376 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
293
WGUS53 KLBF 130534
FFWLBF
NEC009-017-041-103-115-149-131530-
/O.NEW.KLBF.FF.W.0007.100613T0534Z-100613T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1234 AM CDT SUN JUN 13 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
CUSTER COUNTY IN CENTRAL NEBRASKA...
KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
LOUP COUNTY IN NORTH CENTRAL NEBRASKA...
ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 1030 AM CDT
* AT 1227 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING NORTHEAST ACROSS THE
WARNED AREA. RAINFALL ESTIMATES OF ONE HALF TO ONE INCH HAVE BEEN
OBSERVED...WITH AN ADDITIONAL ONE HALF TO TWO INCHES OF RAINFALL
EXPECTED OVERNIGHT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AINSWORTH...ARNOLD...BASSETT...BREWSTER...BROKEN BOW...
SPRINGVIEW...TAYLOR...ALMERIA...ALMERIA MEADOW STATE WILDLIFE
MANAGEMENT AREA...ANSELMO...ANSLEY...ARCADIA DIVERSION DAM STATE
WILDLIFE MANAGEMENT AREA...BERWYN...BOBCAT STATE WILDLIFE
MANAGEMENT AREA...BURTON...CALAMUS RESERVOIR STATE RECREATION
AREA...CALLAWAY...COMSTOCK...DUNNING...GATES...HORSESHOE BEND
LAKE...JOHNSTOWN...KELLER PARK STATE RECREATION AREA...KENT
DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...LONG LAKE STATE
WILDLIFE MANAGEMENT AREA...LONG PINE...MASON CITY...MERNA AND
MILBURN.
SIGNIFICANT RAINFALL HAS OCCURRED OVER THE PAST FEW DAYS...WITH
REPORTS OF 3 TO 9 INCHES...WHICH HAS SATURATED THE GROUND AND CAUSED
NUMEROUS WATERWAYS TO RISE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4104 9920 4105 10023 4259 10016 4297 9985
4300 9926
$$
MASEK3 follow-up statements
300
WGUS73 KLBF 130829
FFSLBF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 AM CDT SUN JUN 13 2010
NEC009-017-041-103-115-149-131530-
/O.CON.KLBF.FF.W.0007.000000T0000Z-100613T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUSTER NE-BLAINE NE-LOUP NE-ROCK NE-BROWN NE-KEYA PAHA NE-
329 AM CDT SUN JUN 13 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR KEYA PAHA...BROWN...
ROCK...LOUP...BLAINE AND CUSTER COUNTIES UNTIL 1030 AM CDT...
AT 321 AM CDT...RADAR INDICATED LIGHT TO MODERATE RAIN FALLING
ACROSS MOST AREAS NORTH OF NEBRASKA HIGHWAY 2. SOUTH OF HIGHWAY 2
ACROSS CUSTER COUNTY...MODERATE TO HEAVY RAIN INCLUDING ISOLATED
THUNDERSTORMS WITH VERY HEAVY RAIN WILL TRACK NORTHEAST WITH
RAINFALL RATES OF 1/2 TO 1 INCH PER HOUR PRODUCING FLOODING.
HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS
THAT WILL EXPERIENCE FLOODING INCLUDE...AINSWORTH...ARNOLD...
BASSETT...BREWSTER...BROKEN
BOW...SPRINGVIEW...TAYLOR...ALMERIA...ANSELMO...ANSLEY...BERWYN...
CALLAWAY...COMSTOCK...DUNNING...GATES...JOHNSTOWN...MASON
CITY...MERNA AND MILBURN.
FLOODING MAY BE OCCURRING ON HIGHWAY 7 SOUTH BETWEEN AINSWORTH AND
BREWSTER. CAUTION IS ADVISED TRAVELING ON THIS ROUTE. WATER MAY BE
STANDING ON THIS ROAD.
SIGNIFICANT FLOODING OCCURRED LAST NIGHT ACROSS PARTS OF CUSTER
COUNTY. THIS HEAVY RAIN WILL LIKELY PRODUCE ADDITIONAL FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4104 9920 4105 10023 4259 10016 4297 9985
4300 9926
$$
CDC374
WGUS73 KLBF 131030
FFSLBF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
530 AM CDT SUN JUN 13 2010
NEC009-017-041-103-115-149-131530-
/O.CON.KLBF.FF.W.0007.000000T0000Z-100613T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUSTER NE-BLAINE NE-LOUP NE-ROCK NE-BROWN NE-KEYA PAHA NE-
530 AM CDT SUN JUN 13 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR KEYA PAHA...BROWN...
ROCK...LOUP...BLAINE AND CUSTER COUNTIES UNTIL 1030 AM CDT...
AT 522 AM CDT...RADAR INDICATED MODERATE TO HEAVY RAIN AND ISOLATED
THUNDERSTORMS MOVING NORTHEAST THROUGH CUSTER COUNTY AND INTO PARTS
OF BLAINE AND LOUP COUNTY. RAINFALL RATES OF 1/2 TO 1 INCH PER HOUR
WILL OCCUR. RADAR ESTIMATED RAINFALL OF 1 OT 2 INCHES DURING
THE PAST 6 HOURS.
FARTHER NORTH...LIGHT TO MODERATE RAIN WILL CONTINUE WITH 1/4 TO 1/2
INCH ADDITIONAL FALL THIS MORNING. RADAR INDICATES THE HEAVY RAIN
WILL PASS EAST OF ROCK...BROWN AND KEYA PAHA COUNTIES.
NEBRASKA DEPARTMENT OF ROADS 511 SYSTEM REPORTS HIGHWAYS 7 AND 183
MAY FLOODED SOUTH OF HIGHWAY 20.
HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS
THAT WILL EXPERIENCE FLOODING
INCLUDE...ARNOLD...BASSETT...BREWSTER...BROKEN
BOW...SPRINGVIEW...TAYLOR...ALMERIA...ANSELMO...ANSLEY...BERWYN...BUR
TON...CALAMUS RESERVOIR STATE RECREATION
AREA...CALLAWAY...COMSTOCK...DUNNING...GATES...MASON CITY...MERNA
AND MILBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4104 9920 4105 10023 4259 10016 4297 9985
4300 9926
$$
CDC830
WGUS73 KLBF 131215
FFSLBF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
715 AM CDT SUN JUN 13 2010
NEC009-017-041-103-115-149-131530-
/O.CON.KLBF.FF.W.0007.000000T0000Z-100613T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUSTER NE-BLAINE NE-LOUP NE-ROCK NE-BROWN NE-KEYA PAHA NE-
715 AM CDT SUN JUN 13 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR KEYA PAHA...BROWN...
ROCK...LOUP...BLAINE AND CUSTER COUNTIES UNTIL 1030 AM CDT...
AT 707 AM CDT...RADAR INDICATED SCATTERED SHOWERS AND PERIODS OF
LIGHT RAIN CONTINUE TO LIFT NORTH. THE HEAVIEST RAIN HAS EXITED THE
AREA AND LIGHT TO MODERATE RAIN SHOULD CONTINUE THIS MORNING
RADAR INDICATES 1 TO 2 INCHES OF RAIN FELL ACROSS A BROAD AREA OF
CUSTER...BLAINE AND LOUP COUNTIES DURING THE PAST 24 HOURS. LOCAL
AMOUNTS MAY HAVE EXCEEDED 2 INCHES. LESS THAN AN INCH WAS ESTIMATED
ACROSS AREAS TO THE NORTH.
HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS
THAT WILL EXPERIENCE FLOODING INCLUDE...AINSWORTH...ARNOLD...
BASSETT...BREWSTER...BROKEN
BOW...SPRINGVIEW...TAYLOR...ALMERIA...ANSELMO...ANSLEY...CALLAWAY...
MASON CITY...MERNA AND MILBURN.
NEBRASKA DEPARTMENT OF ROADS 511 SYSTEM REPORTS HIGHWAYS
7...20...183 AND 96 ARE FLOODED AND MAY BE IMPASSABLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1/4 T0 1/2 INCH IS EXPECTED THIS
MORNING. THIS RAIN COULD PRODUCE MINOR ADDITIONAL FLOODING.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4104 9920 4105 10023 4259 10016 4297 9985
4300 9926
$$
CDCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 3:42 PM CDT, 8 hours 52 minutes earlier.
Area forecast discussion, Jun 12, 3:42 PM CDT, 8 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 342 PM CDT SAT JUN 12 2010 .DISCUSSION... HEAVY RAINFALL THE PAST FEW DAYS HAS CAUSED WIDESPREAD CONCERN FOR ADDITIONAL FLOODING FOR TONIGHT THROUGH SUNDAY NIGHT. RAINFALL REPORTS HAVE RANGED AS HIGH AS 8 INCHES REPORTED WEST OF TAYLOR. SEVERAL STREAM AND RIVERS CURRENTLY HAVE HIGH FLOWS. THIS INCLUDES THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY...AND NOW ALSO DOWN STREAM THROUGH NORTH PLATTE. THIS DUE TO HEAVY RAINFALL ACROSS NWRN LINCOLN COUNTY WHERE BIRDWOOD CREEK RUNS INTO THE NORTH PLATTE RIVER NORTH OF HERSHEY. THE ELKHORN RIVER CONTINUES TO RISE WITH FLOODING FORECAST NEAR EWING IN A FEW DAYS. THE NORTH LOUP AND MIDDLE LOUP RIVER ALSO RUNNING HIGH. WILL EXTEND THE FLOOD WATCH THROUGH THE DAY SUNDAY TO ACCOUNT FOR EXISTING HIGH RIVERS AND EXPECTED ADDITIONAL RAINFALL OF A HALF INCH TO LOCALLY ONE INCH POSSIBLE TONIGHT...THE ANOTHER HALF INCH OR MORE POSSIBLE SUNDAY AS WELL. A WELL DEFINED DISTURBANCE NOTED FROM CNTRL AND NERN NEW MEXICO WILL TRACK NORTHEAST INTO WRN NEBR THIS EVENING BRINGING IN SHOWERS AND ISOLATED TSTMS TO SWRN AREAS. ACTIVITY WILL SPREAD INTO THE NORTHEAST OVERNIGHT. DO NOT ANTICIPATE ANY SEVERE THUNDERSTORMS. HOWEVER...GIVEN PRECIPITABLE WATER AMOUNTS ABOUT 140 PERCENT OF NORMAL...HEAVY RAINFALL POSSIBLE OVERNIGHT. UPPER FLOW IS QUITE AMPLIFIED FROM THE SOUTHWEST THROUGH SUNDAY NIGHT. SHOWERS AND ISOLATED TSTMS REMAIN LIKELY SUNDAY...THEN LIKELY GENERALLY EAST OF NORTH PLATTE THROUGH VALENTINE SUNDAY NIGHT. WEATHER TO CALM DOWN CONSIDERABLY FOR MONDAY WITH ONLY A SLIGHT CHC FOR SHOWERS OR THUNDERSTORMS AS AREA IS FINALLY REMOVED FROM DIFLUENT FLOW ALOFT. REMAINDER OF FORECAST TUESDAY THROUGH SATURDAY LOOKS MAINLY DRY AND WARMER. UPPER FLOW WILL AGAIN BECOME SOUTHWEST...HOWEVER MUCH OF THE RAIN CHC APPEAR TO FAVOR AREAS TO OUR NORTHWEST. THEREFORE SLIGHT CHCS APPEAR SUFFICIENT THROUGH THE PERIOD. HIGHS TUESDAY SHOULD FINALLY MANAGE TO REACH 80...WITH MOSTLY MID 80S WEDNESDAY THROUGH SATURDAY. && .AVIATION... STRATUS HAS MOVED IN BEHIND THE COLD FRONT LEAVING THE MAJORITY OF WESTERN AND NORTH CENTRAL UNDER MVFR CIGS. THERE WERE POCKETS OF IFR CONDITIONS EAST OF THE KVTN TERMINAL WITH CIGS JUST BELOW 1KFT AGL AND SOME RESTRICTIONS TO VSBY WITH LIGHT FOG AND DRIZZLE IN THE AREA. THERE MAY BE A FEW BREAKS AROUND LATE THIS AFTERNOON WHERE CONDITIONS MAY TEMPORARILY LIFT TO VFR CONDITIONS. HOWEVER EXPECT CONDITIONS TO MAINLY DETERIORATE THROUGH THE EVENING AS SHOWERS AND ISOLATED THUNDERSTORMS MOVE BACK INTO THE AREA. EXPECT CONDITIONS WILL MAINLY DROP TO LOW MVFR OR TO IFR CONDITIONS WITH CIGS AROUND 1KFT AGL AND SOME RESTRICTIONS TO VSBY DUE TO PRECIPITATION AND LIGHT FOG. THESE CONDITIONS ARE LIKELY TO PERSIST INTO THE MID TO LATE MORNING HOURS ON SUNDAY...BUT A RETURN TO VFR LOOKS DOUBTFUL WITH THE STRATUS EXPECTED TO STAY IN PLACE THROUGH EARLY NEXT WEEK. && .HYDROLOGY... WIDESPREAD HYDROLOGIC PROBLEMS ACROSS THE CWA TODAY DUE TO THE HEAVY RAINFALL THE PAST 48 TO 72 HOURS. SOME AREAS HAVE REPORTED TOTALS EXCEEDING 10 INCHES DURING THE PAST THREE DAYS WITH AREAS OF THE EASTERN SANDHILLS INTO NORTH CENTRAL NEBRASKA THE HARDEST HIT. SHORT TERM FLOODING CONSISTS OF WIDESPREAD ROAD CLOSURES DUE TO RUNNING OR STANDING WATER...WASHED OUT ROADS...AND DAMAGE TO BRIDGES AND THE APPROACHES DUE TO THE HIGH WATER...AND HIGH WATER FROM UNPLANNED RELEASES FROM ELEVATING RESERVOIRS. FINALLY LARGE SCALE FLOODING ALSO AFFECTING SOME OF THE MAJOR RIVER SYSTEMS ACROSS THE CWA WITH FLOOD STAGES EXPECTED TO REACH/OR HAS REACHED ALONG THE NORTH PLATTE AND ELKHORN. 1 HR FFG VALUES ARE AS LOW AS 1/2 INCH OVER SOME OF THE HARDEST HIT BASINS. THIS MOST LIKELY WILL NOT BE MET AS THE HEAVIEST PCPN EXPECTED TO REMAIN CLOSER TO THE FRONT ACROSS THE SOUTHERN PLAINS INTO SOUTHEAST NEBRASKA...BUT CONFIDENCE TOO LOW TO CANCEL FLOOD WATCH...AND IN FACT WILL BE EXTENDED TO SUNDAY EVENING. VARIOUS MODEL SOLNS CONTINUE TO HINT AT THE POSSIBILITY OF PCPN TOTALS OF OVER AN INCH ACROSS AREAS ALREADY SATURATED. 12Z KLBF RAOB SHOWED PWAT VALUES LOWER THAN PAST FEW DAYS...BUT GOES DPI TPW/WATER VAPOR SHOW A TROPICAL TAP SO THE THREAT OF HVY PCPN LOOKS TO EXIST OVER NEXT 24 TO 48 HOURS. && .LBF WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH THROUGH SUNDAY EVENING FOR NEZ004-022>025-035>038-056>059-069>071-094. && DISCUSSION...ROBERG AVIATION...13 HYDROLOGY...13
Hazardous weather outlook, Jun 12, 4:08 PM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 408 PM CDT SAT JUN 12 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-132115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 408 PM CDT SAT JUN 12 2010 /308 PM MDT SAT JUN 12 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. RAINFALL TOTALS TONIGHT GENERALLY LOOK TO BE IN THE 1/4 TO 1/2 INCH RANGE AS ANOTHER ROUND OF CONVECTION IS EXPECTED TO MOVE ACROSS THE AREA OVERNIGHT. CONFIDENCE HOWEVER REMAINS VERY LOW ON ACTUAL PRECIPITATION AMOUNTS AND THERE IS AN OUTSIDE CHANCE THAT NEW RAINFALL TOTALS COULD APPROACH AN INCH BY SUNRISE IF A MORE ORGANIZED THUNDERSTORM COMPLEX CAN MATERIALIZE. THIS SCENARIO IS POSSIBLE AS AN UPPER LEVEL DISTURBANCE EJECTS INTO THE CENTRAL PLAINS TONIGHT...WITH DEEP TROPICAL MOISTURE AVAILABLE FOR HEAVY RAINFALL. FLASH FLOOD GUIDANCE IS AS LOW AS 1/2 INCH FOR A ONE HOUR PERIOD ACROSS AREAS HARDEST HIT THE PAST 24 TO 48 HOURS...SO HAZARDOUS CONDITIONS CAN QUICKLY FORM. TRAVEL ON MANY SECONDARY ROADS ARE NOT RECOMMENDED DUE TO STANDING WATER...OR ROAD SURFACES AND BRIDGE APPROACHES THAT MAY HAVE BEN COMPROMISED FROM HEAVY FLOWS OVERNIGHT. A FLOOD WATCH WILL CONTINUE THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ADDITIONAL HEAVY RAIN COULD DEVELOP SUNDAY AND SUNDAY NIGHT AS THE UPPER LEVEL SYSTEM ACROSS THE SOUTHWEST U.S. LIFTS NORTHEAST THROUGH THE CENTRAL AND NORTHERN PLAINS. THE GENERAL CONSENSUS IS AN ADDITIONAL INCH OR TWO OF RAIN COULD FALL. THE FLOOD WATCH FOR WESTERN AND NORTH CENTRAL NEBRASKA WILL CONTINUE THROUGH SUNDAY AND WILL MOST LIKELY BE EXTENDED THROUGH MONDAY MORNING IF RAINFALL DOES MATERIALIZE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TO MONITOR RIVER LEVELS TONIGHT THROUGH MONDAY MORNING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE 13
In the hours before
Special weather statement, Jun 12, 8:11 PM CDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 811 PM CDT SAT JUN 12 2010 NEZ071-130200- FRONTIER NE- 811 PM CDT SAT JUN 12 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FRONTIER COUNTY UNTIL 900 PM CDT... AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MEDICINE CREEK RESERVOIR STATE RECREATION AREA...OR 22 MILES SOUTHEAST OF CURTIS...MOVING NORTH AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... HIGHWAY 18 MILE MARKER 20 AROUND 835 PM CDT. EUSTIS AROUND 855 PM CDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Local storm report, Jun 12, 8:32 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLOOD 1 E ONEILL 42.46N 98.63W
06/12/2010 HOLT NE LAW ENFORCEMENT
HIGHWAY 20 EAST OF ONEILL CLOSED DUE TO FLOODING OF
ELKHORN RIVER OVER ROADWAY.
&&
MBYRDLocal storm report, Jun 12, 11:25 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1125 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 PM HEAVY RAIN PALISADE 40.35N 101.11W
06/12/2010 M1.80 INCH HAYES NE FIRE DEPT/RESCUE
1.80 INCHES OF RAIN IN THE PAST THREE HOURS. MAIN STREET
REPORTED FLOODED.
&&
BTAYLORLocal storm report, Jun 12, 11:46 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1146 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM HAIL 5 W STAPLETON 41.48N 100.61W
06/12/2010 E1.00 INCH LOGAN NE CO-OP OBSERVER
HAIL WAS MOSTLY SMALL...BUT A FEW STONES WERE THE SIZE OF
A QUARTER.
&&
BTAYLORSpecial weather statement, Jun 12, 11:49 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1149 PM CDT SAT JUN 12 2010 NEZ025-037-130530- LOGAN NE-THOMAS NE- 1149 PM CDT SAT JUN 12 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN THOMAS AND LOGAN COUNTIES UNTIL 1230 AM CDT... AT 1144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STAPLETON...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... HIGHWAY 83 MILE MARKER 120 AROUND 1155 PM CDT. HIGHWAY 83 MILE MARKER 130 AROUND 1210 AM CDT. HIGHWAY 83 CROSSING THE DISMAL RIVER AROUND 1215 AM CDT. HALSEY AND HIGHWAY 2 MILE MARKER 220 AROUND 1230 AM CDT. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Special weather statement, Jun 12, 11:51 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1151 PM CDT SAT JUN 12 2010 NEZ026-038-130530- BLAINE NE-CUSTER NE- 1151 PM CDT SAT JUN 12 2010 ...SIGNIFICANT WEATHER ADVISORY FOR BLAINE AND NORTHWESTERN CUSTER COUNTIES UNTIL 1230 AM CDT... AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF DUNNING...OR 17 MILES NORTH OF ARNOLD...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... DUNNING AROUND 1210 AM CDT. HIGHWAY 91 MILE MARKER 10 AROUND 1225 AM CDT. BREWSTER AROUND 1230 AM CDT. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 9:31 PM CDT | Areal Flood Warning | LBF | Chase, Hayes | 12 hr |
| Jun 12, 11:08 PM CDT | Flash Flood Warning | LBF | Frontier, Hayes | 6 hr |
| Jun 12, 11:34 PM CDT | Areal Flood Advisory | LBF | Lincoln | 6 hr |
| Jun 12, 11:55 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Rock | 50 min |
| Jun 13, 1:16 AM CDT | Flash Flood Warning | LBF | Boyd, Garfield, Holt, Wheeler | 10 hr |
| Jun 13, 5:04 AM CDT | Areal Flood Advisory | LBF | Frontier, Hayes | 6 hr |
| Jun 13, 9:31 AM CDT | Areal Flood Warning | LBF | Chase, Hayes | 12 hr |
| Jun 13, 10:30 AM CDT | Areal Flood Warning | LBF | Blaine, Brown, Cherry, Custer, Keya Paha, Loup and 1 more | 48 hr |
| Jun 13, 11:23 AM CDT | Areal Flood Warning | LBF | Boyd, Garfield, Holt, Wheeler | 48 hr |
| Jun 13, 6:02 PM CDT | River Flood Warning | LBF | Lincoln | 42 hr |
Nearby
Flash Flood Warnings in Nebraska, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.